Title: Pseudo-likelihood methods for the analysis of longitudinal binary data subject to nonignorable non-monotone missingness
Authors: Parzen, M. ×
Lipsitz, R.
Fitzmaurice, G.
Ibrahim, J.G.
Troxel, A.
Molenberghs, Geert #
Issue Date: 2007
Publisher: Tingmao Publish Co.
Series Title: Journal of Data Science vol:5 pages:1-21
ISSN: 1683-8602
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
224.pdf Published 179KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.